# SDR USAAF96101

- Difficulty date: September 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 2822 · Fuel Boost Pump
- Part: Fuel Pump
- Part number: 229432
- Condition: Failed
- Location: Nr 1/Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PIT-DTW - FLT 1140Z - ON CLIMB-OUT, RECEIVED FAULT LIGHTS FOR NR 1 AND NR 2 RIGHT FUEL PUMPS.  AIRCRAFT RETURNED TO PIT.  NO FURTHER INCIDENTS DURING FLIGHT.  MAINTENANCE REPLACED R1 AND R2 FUEL BOOST PUMPS.  OPERATIONAL CHECK GOOD.  (M)
